# SDR UIEA2020052001089

- Difficulty date: May 18, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,673 hours, 17,978 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029812
- Part serial: P199C
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP( TRANSFERRED TO MDDR 128526 IAW MEL 49-11-01A , CAT 'C'.  LP 1141077-7 - REMOVED AND REPLACED APU IAW WO #66347. OPS AND LEAK CHECK GOOD AT THIS TIME. THIS CLEARS DMI 128526, MCC NOTIFIED (AMM 49-11-01/401).  (NOTE: OPENED MDDDR 128588 - FOR APU COLD SOAK START VERIFICATION - DDG 25-AP-01) )
